# SDR DALA2023021001069

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A300*
- Aircraft serial: 0199
- Aircraft time: 21,216 hours, 2,103 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3509 -DIV- DIVERSION TO MSP DUE TO ENGINE 2 STATOR ANTI-ICE VALVE CLOSED MESSAGE, UNABLE TO CONTINUE DUE TO MESSAGE REMOVES THE ETOPS ALTERNATE AIRPORTS DUE TO ICING CONDITIONS. CORRECTIVE ACTION- T/S PER A350TSM, FOUND MULTIPLE RIGHT ENGINE EEC FAULTS. REPLACED EEC PER A350AMM, RIGHT ENGINE OPERATIONAL CHECK NORMAL. LP9558430, 2620914
